# SDR 06FDEA1920

- Difficulty date: May 15, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING, OUTBOARD FLAP, INBOARD FLAP HINGE, FORWARD FITTING   INBOARD FORWARD HOLE FOUND CORRODED.  LEFT WING, OUTBOARD FLAP, INBOARD FLAP HINGE, FORWARD FITTING INBOARD FORWARD HOLE CORROSION REPAIRED AS PER FEDEX EA NR 1-5750-99639, TITLE: WINGS LEFT OUTBOARD TRAILING EDGE FLAP INBOARD BRACKET ATTACHMENT BORES, CORROSION REPAIR.  REPAIR   CLASSIFIED AS MINOR PER 6-2-100.
